RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2014, Volume 180, Number 2, Pages 189–205 (Mi tmf8670)  

This article is cited in 7 scientific papers (total in 7 papers)

Solvability of the Dirichlet problem for second-order elliptic equations

V. Zh. Dumanyan

Yerevan State University, Yerevan, Armenia

Abstract: In our preceding papers, we obtained necessary and sufficient conditions for the existence of an $(n{-}1)$-dimensionally continuous solution of the Dirichlet problem in a bounded domain $Q\subset\mathbb R_n$ under natural restrictions imposed on the coefficients of the general second-order elliptic equation, but these conditions were formulated in terms of an auxiliary operator equation in a special Hilbert space and are difficult to verify. We here obtain necessary and sufficient conditions for the problem solvability in terms of the initial problem for a somewhat narrower class of right-hand sides of the equation and also prove that the obtained conditions become the solvability conditions in the space $W_2^1(Q)$ under the additional requirement that the boundary function belongs to the space $W_2^{1/2}(\partial Q)$.

Keywords: Dirichlet problem, elliptic equation

DOI: https://doi.org/10.4213/tmf8670

Full text: PDF file (484 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2014, 180:2, 917–931

Bibliographic databases:

Received: 28.02.2014
Revised: 27.03.2014

Citation: V. Zh. Dumanyan, “Solvability of the Dirichlet problem for second-order elliptic equations”, TMF, 180:2 (2014), 189–205; Theoret. and Math. Phys., 180:2 (2014), 917–931

Citation in format AMSBIB
\Bibitem{Dum14}
\by V.~Zh.~Dumanyan
\paper Solvability of the~Dirichlet problem for second-order elliptic equations
\jour TMF
\yr 2014
\vol 180
\issue 2
\pages 189--205
\mathnet{http://mi.mathnet.ru/tmf8670}
\crossref{https://doi.org/10.4213/tmf8670}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3344483}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2014TMP...180..917D}
\elib{https://elibrary.ru/item.asp?id=22834514}
\transl
\jour Theoret. and Math. Phys.
\yr 2014
\vol 180
\issue 2
\pages 917--931
\crossref{https://doi.org/10.1007/s11232-014-0188-4}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000341094400003}
\elib{https://elibrary.ru/item.asp?id=24561100}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84906486356}


Linking options:
  • http://mi.mathnet.ru/eng/tmf8670
  • https://doi.org/10.4213/tmf8670
  • http://mi.mathnet.ru/eng/tmf/v180/i2/p189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. K. Guschin, “O zadache Dirikhle dlya ellipticheskogo uravneniya”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 19:1 (2015), 19–43  mathnet  crossref  zmath  elib
    2. A. K. Gushchin, “Solvability of the Dirichlet problem for an inhomogeneous second-order elliptic equation”, Sb. Math., 206:10 (2015), 1410–1439  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. A. K. Gushchin, “The Luzin area integral and the nontangential maximal function for solutions to a second-order elliptic equation”, Sb. Math., 209:6 (2018), 823–839  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    4. A. K. Gushchin, “A criterion for the existence of $L_p$ boundary values of solutions to an elliptic equation”, Proc. Steklov Inst. Math., 301 (2018), 44–64  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    5. A. K. Gushchin, “The boundary values of solutions of an elliptic equation”, Sb. Math., 210:12 (2019), 1724–1752  mathnet  crossref  crossref  mathscinet  isi  elib
    6. A. K. Gushchin, “On the Existence of $L_2$ Boundary Values of Solutions to an Elliptic Equation”, Proc. Steklov Inst. Math., 306 (2019), 47–65  mathnet  crossref  crossref  mathscinet  isi  elib
    7. A. K. Guschin, “Obobscheniya prostranstva nepreryvnykh funktsii; teoremy vlozheniya”, Matem. sb., 211:11 (2020), 54–71  mathnet  crossref
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:328
    Full text:97
    References:68
    First page:53

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020